MathSciNet Relay Station
MathSciNet bibliographic data
MR1736584 60G60 (28A78 60G17 60G52)
Lin, Huonan Uniform dimension results of multi-parameter stable processes. Sci. China Ser. A 42 (1999), no. 9, 932–944.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement